Top 10 Pain Reliever Fever Reducer – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Rite Aid

#ad

500 Caplets | Pain Reliever & Fever Reducer | Migraine Relief Products | Joint & Muscle Pain Relief Pills | Menstrual Pain Relief | Back Pain Relief, Rite Aid Extra Strength Acetaminophen, 500mg

#ad
Rite Aid #ad - Pain reliever & fever reducer: rite aid extra strength Acetaminophen caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Aspirin free: these pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin.

Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief. Extra strength: compare rite aid’s extra strength acetaminophen 500mg caplets to the active ingredient in Extra Strength Tylenol. Easy to swallow caplets: acetaminophen caplets’ shape make them easier to swallow. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.

This aspirin-free muscle, joint, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities. Rite aid acetaminophen’s easy-to-swallow caplet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number011822300230

2. Tylenol

#ad

Tylenol Extra Strength Acetaminophen Rapid Release Gels, 100 ct, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.

With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. 100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

3. Tylenol

#ad

100 Count, Tylenol Extra Strength Caplets with 500 mg Acetaminophen Pain Reliever Fever Reducer

#ad
Tylenol #ad - This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. 100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Use as a fever reducer and to help provide relief of common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length3.8 Inches
Weight0.03 Pounds
Width2 Inches
Part Number340200
Model340200

4. Good Sense

#ad

GoodSense Naproxen Sodium Tablets 220 mg, Pain Reliever and Fever Reducer NSAID, 400 Count

#ad
Good Sense #ad - All day relief: goodsense naproxen sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, backache, muscular aches, menstrual cramps, headache, toothache and the common cold; also temporarily reduces fever.

Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free. Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.6 Inches
Weight0.5 Pounds
Width2.6 Inches
Part NumberS001392
ModelS001392

5. Advil

#ad

Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief, 200 Liquid Filled Capsules, Advil Liqui-Gels minis Pain Reliever and Fever Reducer

#ad
Advil #ad - Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels. Ibuprofen liqui-gels in a 33% smaller capsule, new packaging will feature 2% less plastic to keep nearly 5, and by 222, pounds of plastic out of landfills.

Headache medicine, back pain medicine and joint or minor arthritis pain reliever. One bottle of 2 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 2mg for Pain Relief. Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

6. Advil

#ad

3+24 Coated Tablets, Pain Relief Medicine with Ibuprofen 2mg for Headache, Advil Pain Reliever and Fever Reducer, Backache, Menstrual Pain and Joint Pain Relief

#ad
Advil #ad - Headache medicine, joint pain medicine or minor arthritis pain reliever that also provides menstrual pain relief, back pain medicine, as well as relief of muscle aches or aches and pains from the common cold.

Advil ibuprofen pain reliever and fever reducer for adults provides powerful relief, and by 222, new packaging will feature 2 percent less plastic to keep nearly 5, pounds of plastic out of landfills. Coated advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours. Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older. 3 plus 24 advil pain reliever and fever reducer coated Tablets, Backache, Pain Relief Medicine with Ibuprofen 2mg for Headache, Menstrual Pain and Joint Pain Relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.88 Inches
Length4.38 Inches
Weight0.08 Pounds
Width2.5 Inches

7. Advil

#ad

Backache, Menstrual Pain and Joint Pain Relief, 100 Coated Tablets, Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache

#ad
Advil #ad - Advil ibuprofen pain reliever and fever reducer for adults provides powerful relief, new packaging will feature 2% less plastic to keep nearly 5, and by 222, pounds of plastic out of landfills.

Coated advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours. Headache medicine, joint pain medicine or minor arthritis pain reliever that also provides menstrual pain relief, back pain medicine, as well as relief of muscle aches or aches and pains from the common cold. One bottle of 1 advil pain reliever and fever reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 2mg for Headache, Backache, Menstrual Pain and Joint Pain Relief. Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height1.94 Inches
Length3.95 Inches
Weight0.05 Pounds
Width2 Inches
Part Number15040
Model305730150408

8. Tylenol

#ad

Tylenol Extra Strength Caplets with Acetaminophen, 2-pack of 50 ct, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - This oral pain reliever can be used by adults and children who are 12 years and older. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. 50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.76 Inches
Length3.29 Inches
Weight0.16 Pounds
Width4.41 Inches
Part Number0800005
Model0800005

9. Tylenol

#ad

Tylenol Regular Strength Liquid Gels with 325 mg Acetaminophen, 90 ct, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, cramps and pain caused by the common cold.

Each liquid-filled gel capsule contains 325 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief. This oral pain reliever can be used by adults and children who are 6 years and older. 90-count bottle of tylenol regular Strength Liquid Gels with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4.5 Inches
Length2.75 Inches
Weight0.36 Pounds
Width2.75 Inches
Part Number300450487902
Model300450487902

10. Amazon Basic Care

#ad

Grape Flavor, Effective Pain Reliever and Fever Reducer for Children, Oral Suspension Acetaminophen 160 mg per 5 mL, Amazon Basic Care Infants' Pain and Fever, Fast, 2.0 Fluid Ounce

#ad
Amazon Basic Care #ad - Gluten free: amazon basic care Infants' Pain and Fever is free from aspirin, ibuprofen, alcohol and gluten. Special dosing system: use only enclosed syringe specifically designed for use with this product; do not use any other dosing device; Pediatrician Preferred Dosing System.

Pain relief for children: child-resistant safety cap is designed to protect your little ones; use as a fast, effective pain reliever and fever reducer. Active ingredient: amazon basic care infants' pain and Fever contains acetaminophen 160 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient of Infants' Tylenol Oral Suspension. Fast and effective pain relief: temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height4.88 Inches
Length1.56 Inches
Width2.31 Inches